My husband and I have had our share of marriage issues but in the scheme of things I think they were normal issues that could be worked through. Also, due to his parents divorce, he always said that he would never do that to his family. Over the past several years, his mood swings & anger have increased but I thought it was due to PTSD (he is a military veteran). But...recently, he has decided that our marriage was awful the entire time, that I controlled him and never listen to his opinions and that basically I have done the worst things I could possibly do to him. He decided that he is done with our marriage and wants a divorce. It's like he has built up this hate for me due to feeling that way about our relationship but it's not the reality of how things really were. Yes, we had issues but everything he believes (including his emotions) are very elevated. Since he decided that he wants to leave he has shown some pretty erratic, paranoid behavior and has written down some pretty scary things...almost like a manic episode. He also lies SO easily and its like de doesn't realize he's doing it. It is like he has become a different person. Unfortunately, he only behaves that way towards me so family & friends have no idea this is happening but he is starting to show the behavior to a few other people now. In the middle of all of this I found out that he has been taking prescribed adderall for about 3 years. As far as I know it is not for ADHD but I am not really sure why it was prescribed. I think it may have been along with an anti-depressant to balance things out. I feel like I am married to someone that I don't even know. His behavior right now is just not him at all and ending our marriage with no willingness to work on it (even if for the kids) is just not the guy I know. He has even started another relationship which I just really think is not him. Of course he basically 'hates' me now so will not take any advice from me. Does anyone have experience with it causing this type of behavior related to adderall? It is possible that the behavior is not related to the drug but after researching it and bit and talking with my doctor, it seems that it is possible.